Before I start, I'm 25 years old, 5'8'', 225 lbs, 12% bodyfat, and have been training for 8 years. I've run one cycle so far (last year), and just began my second on Wednesday. Both cycles include 500mg of Test E / week for 10 weeks plus PCT.
ok - I injected last wednesday (it's sunday) and I can hardly walk due to some serious pain in my glute, but more accurately, by the hip/down hip and side of quad. I'm comfortable injecting and have only had one issue of this nature before when I injected 500mg Test E into my quad and had some pain around the knee as a result however, this is lasting quite some time.
The injection site itself is not painful and there is a bit of swelling/redness around the above mentioned areas (side of quad/hip, etc). I have NO clue what's causing this, but it's awfully painful and by that I mean, it's hurts like hell and inhibits me from laying on my side or walking normally. any ideas ?
If the 'red area' is warm or hot to the touch and starts to get bigger you need to see a doctor immediately. This is a sign of infection. It's possible that it could be some type of staff infection or cellulitis even. I am not a doctor but I am speaking from experience.
The area is indeed red, and warm to the touch. I'll see a doctor today and get back to you so as to help any others with similar problems. I am using a different brand of Test E (british dragon) so perhaps this is causing an issue as someone previously mentioned. Strangely enough, there was no pain immediately after the injection or until the next afternoon...
The pain from the test e doesn't show up immediately. Like M.P. said maybe the dose is different and your body is reacting to that. My problem started the next day but the red area on the skin was hot and started growing on day three.
my doc said it doesn't appear to be an infection and she isn't sure what's causing the pain. i didn't tell her i recently injected 500mg of test e into my glute, so that could be the root of her confusion. as a side question, is it typical to tell your doc that you're on a cycle? she did however give me a bottle of vicodin for the pain, so that was a bonus.
franco if you don't tell her you injected something into your ass what would lead her to believe you are at risk for infection? I would have said I decided to order some B-12 online and injected myself with 2cc of it in my glute....then she might have decided to give you an antibiotic or something....if it gets worse and not better after a couple days I would go back and fess up to something.
It could be high BA, and the gear crystalizing causing the pain.
Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.